# SDR 99ZZZX4512

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N330BR
- Make and model: Beech 200BEECH
- Aircraft serial: BB115
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Seat Track
- Part number: 9942000197
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ENTERING AIRCRAFT, NOTICED A VERY STRONG MILDEW ODOR.  AFTER THE PRELIMINARY INSPECTION WAS DONE AND DURING THE DISASSEMBLY OF THE INTERIOR, FOUND THE PROBLEM TO BE SEVERAL LEAKING CABIN WINDOWS.  THEN THE SEAT RAILS WERE FOUND SEVERELY CORRODED AROUND THE MOUNTING SCREWS.  ONE, UPON REMOVAL, BROKE INTO TWO PIECES.
